# SDR USAA2015010700007

- Difficulty date: January 6, 2015
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N586UW
- Make and model: Airbus A321-231
- Aircraft serial: 6230
- Aircraft time: 1,271 hours, 508 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLASHLIGHT INOPERATIVE.  REPLACED EMER FLASHLIGHT BATTERY AT FWD FLIGHT ATTENDANT JUMP SEAT IAW DWG 29P25D0855.
